Hatric Syrup (1Mg+125Mg+15Mg) 60Ml

Hatric Syrup (1Mg+125Mg+15Mg) 60Ml

Item requires a valid prescription

Manufactured By Aristo Pharma

Composition Chlorpheniramine Maleate 1Mg+Paracetamol/Acetaminophen 125Mg+Pseudoephedrine 2.5Mg

Rs 21.60

MRP Rs 24.00

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy